# SDR AALA201705309015

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 46,165 hours, 28,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR VERY DIFFICULT TO OPERATE, FOUND LOOSE TRIM BINDING THE DOOR.  ATTACHED THE TRIM.
